# SDR HNAA2010063000157

- Difficulty date: June 4, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 44,060 hours, 48,118 cycles
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Flow Divider
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PROP FLUCTUATES 1178 TO1180 RPM, TORQUE FLUCTUATES BETWEEN 74 TO 90 PERCENT TORQUE.  R & R NR 1 ENGINE FLOW DIVIDER IAW 72-02-03I, R & R NR1 PROP TRANSFER TUBE. RIGGED POWER AND CONDITION LEVERS IAW WORK CARD 76-00-01. LEAKED CHECKED GOOD, NO FIX, R & R PCU PUMP AND OVER SPEED GOVERNOR,OPS AND LEAKED CHECKED GOOD.
